MathSciNet Relay Station
MathSciNet bibliographic data
MR3452 46.0X
Frink, Orrin, Jr. Series expansions in linear vector space. Amer. J. Math 63, (1941). 87–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement